Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 169, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 12, 2007, 11:42 AM CDT for LeFlore County, Oklahoma; Sebastian County, Arkansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2007, 11:42 AM CDT (16:42 UTC)
- Expired
- Jul 12, 2007, 12:14 PM CDT
- In force
- 32 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Sebastian County, AR, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 23 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1949 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 121642
SVRTSA
ARC131-OKC079-121745-
/O.NEW.KTSA.SV.W.0169.070712T1642Z-070712T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1142 AM CDT THU JUL 12 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
SOUTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 1245 PM CDT
* AT 1141 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED NEAR HARTFORD...MOVING EAST AT 25
MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HARTFORD...
MIDLAND...EXCELSIOR...HUNTINGTON...MANSFIELD...GREENWOOD...
BURNVILLE AND WASHBURN.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3513 9451 3492 9452 3497 9422 3507 9422
3514 9400 3528 9408
$$2 follow-up statements
000
WWUS54 KTSA 121656
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1156 AM CDT THU JUL 12 2007
OKC079-121706-
/O.CAN.KTSA.SV.W.0169.000000T0000Z-070712T1745Z/
LE FLORE OK-
1156 AM CDT THU JUL 12 2007
...THE SEVERE THUNDERSTORM WARNING FOR LE FLORE COUNTY IS
CANCELLED...
LAT...LON 3514 9444 3491 9445 3497 9422 3507 9422
3514 9400 3528 9408
$$
ARC131-121745-
/O.CON.KTSA.SV.W.0169.000000T0000Z-070712T1745Z/
SEBASTIAN AR-
1156 AM CDT THU JUL 12 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHERN SEBASTIAN COUNTY...
AT 1151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR HARTFORD...MOVING
EAST AT 20 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MIDLAND...
ARKOLA...HUNTINGTON...MANSFIELD...WITCHERVILLE...GREENWOOD...
DAYTON...CROSSROADS...BURNVILLE...MILLTOWN AND WASHBURN.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3514 9444 3491 9445 3497 9422 3507 9422
3514 9400 3528 9408
$$000
WWUS54 KTSA 121714
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1214 PM CDT THU JUL 12 2007
ARC131-121724-
/O.CAN.KTSA.SV.W.0169.000000T0000Z-070712T1745Z/
SEBASTIAN AR-
1214 PM CDT THU JUL 12 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SEBASTIAN COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS
STORM.
LAT...LON 3514 9444 3491 9445 3497 9422 3507 9422
3514 9400 3528 9408
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 11:20 AM CDT, 22 minutes earlier.
Area forecast discussion, Jul 12, 11:20 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1120 AM CDT THU JUL 12 2007
.UPDATE...
THE SEVERE THUNDERSTORM WATCH HAS BEEN ALLOWED TO EXPIRE. THE MCS
CONTINUES TO MOVE SOUTHEAST THROUGH THE FORECAST AREA THIS
MORNING. EXPECT MOST OF THIS ACTIVITY TO REMAIN BELOW SEVERE
LIMITS...THOUGH AN ISOLATED STORM COULD STILL PRODUCE SOME STRONG
WINDS. HAVE UPDATED THE FORECAST TO REFLECT LATEST THINKING.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 84 68 85 70 / 80 60 60 20
FSM 87 68 87 70 / 80 40 70 30
MLC 87 68 84 69 / 80 60 80 30
BVO 83 65 85 65 / 30 50 50 20
FYV 83 65 83 65 / 80 40 50 20
BYV 83 64 83 65 / 80 40 50 20
MKO 83 68 84 68 / 100 60 70 20
MIO 84 65 86 67 / 100 40 50 20
F10 85 68 83 68 / 100 60 80 20
HHW 89 71 88 72 / 70 50 80 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...03
LONG TERM....07Hazardous weather outlook, Jul 12, 8:14 AM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
814 AM CDT THU JUL 12 2007
ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
814 AM CDT THU JUL 12 2007
...POSSIBLE SEVERE STORMS AND HEAVY RAIN TODAY AND TONIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA THIS MORNING...
SOUTHEAST OKLAHOMA THIS AFTERNOON.
HEAVY RAIN.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA THIS MORNING...
SOUTHEAST OKLAHOMA THIS AFTERNOON.
DISCUSSION...
A LARGE SCALE THUNDERSTORM COMPLEX WAS MOVING ACROSS NORTHEAST
OKLAHOMA THIS MORNING. SOME OF THE THUNDERSTORMS WILL BE
STRONG...WITH A FEW SEVERE THUNDERSTORMS POSSIBLE. THE PRIMARY
THREAT WILL BE STRONG WINDS...THOUGH HAIL WILL ALSO BE POSSIBLE.
VERY HEAVY RAINFALL WILL OCCUR WITH THIS ACTIVITY...AND WITH ALREADY
SATURATED SOILS. AS NUMEROUS STORMS MOVE OVER THE SAME AREA...FLASH
FLOODING WILL BE A PROBLEM.
STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE LATER TODAY AS
STRONG AFTERNOON SURFACE HEATING WILL CREATE VERY UNSTABLE
CONDITIONS ACROSS THE AREA. A COLD FRONT AND OUTFLOW BOUNDARIES FROM
THE MORNING STORMS WILL BE THE FAVORED AREAS FOR THUNDERSTORM
DEVELOPMENT. WITH THE CONTINUED HIGH PRECIPITABLE WATER VALUES...
HEAVY RAINFALL WILL BE PROBABLE AS WELL. WEAK UPPER FLOW WILL
TRANSLATE TO SLOW STORM MOVEMENT AND POSSIBLE TRAINING OF STORMS.
WITH NEARLY SATURATED GROUND EVERYWHERE... THE THREAT OF FLOODING
WILL BE ENHANCED.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING AND AGAIN THIS
AFTERNOON. EMERGENCY MANAGERS SHOULD ALSO PREPARE FOR FLOODING
PROBLEMS TODAY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THE STRONG THUNDERSTORM AND HEAVY RAINFALL THREAT WILL CONTINUE
INTO FRIDAY AS THE OVERALL PATTERN WILL BE SLOW TO CHANGE. A
NORTHWEST UPPER FLOW REGIME WITH WEAK LOW PRESSURE ESTABLISHED ACROSS
THE SOUTHERN PLAINS WILL NECESSITATE HAVING THUNDERSTORM CHANCES
IN THE FORECAST EACH DAY... PARTICULARLY FOR SCATTERED DIURNAL
ACTIVITY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION. $$In the hours before
Special weather statement, Jul 12, 9:18 AM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
918 AM CDT THU JUL 12 2007
OKZ057-062-121515-
CRAIG OK-MAYES OK-
918 AM CDT THU JUL 12 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CRAIG AND NORTHEASTERN MAYES
AT 918 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
WEST OF KETCHUM...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...KETCHUM...PENSACOLA...LANGLEY AND
DISNEY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3659 9516 3644 9518 3643 9502 3659 9501Special weather statement, Jul 12, 9:55 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
955 AM CDT THU JUL 12 2007
OKZ060-061-067-121530-
ROGERS OK-TULSA OK-WAGONER OK-
955 AM CDT THU JUL 12 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
WESTERN WAGONER...SOUTHERN ROGERS AND EASTERN TULSA
AT 955 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
BROAD LINE EXTENDING FROM COLLINSVILLE TO BROKEN ARROW AND
LEONARD...MOVING EAST AT ABOUT 25 MPH.
A LARGE PORTION OF WESTERN WAGONER...SOUTHERN ROGERS AND EASTERN
TULSA COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 1030 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN...SMALL
HAIL AND WIND GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD
REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A
WARNING.
LAT...LON 3644 9591 3586 9594 3580 9544 3640 9544Special weather statement, Jul 12, 10:02 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1002 AM CDT THU JUL 12 2007
ARZ001-OKZ062-063-067>069-121600-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-MAYES OK-WAGONER OK-
1002 AM CDT THU JUL 12 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
BENTON
IN NORTHEAST OKLAHOMA
EASTERN WAGONER...SOUTHERN DELAWARE...NORTHERN ADAIR AND
SOUTHERN MAYES
IN EAST CENTRAL OKLAHOMA
CHEROKEE
AT 1002 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTH OF MAYSVILLE TO 3 MILES SOUTH OF
ROSE TO 2 MILES SOUTHEAST OF MAZIE...MOVING EAST AT 25 MPH.
A LARGE PORTION OF BENTON...EASTERN WAGONER...SOUTHERN DELAWARE...
NORTHERN ADAIR...CHEROKEE AND SOUTHERN MAYES COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 1100 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3654 9463 3620 9513 3607 9556 3573 9499
3607 9451 3647 9382Local storm report, Jul 12, 10:07 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1007 AM CDT THU JUL 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD 15 N PAWHUSKA 36.88N 96.34W
07/12/2007 OSAGE OK PUBLIC
WATER REPORTED RUNNING OVER THE ROAD IN SEVERAL PLACES
NEAR AND SOUTH OF THE TALL GRASS PRAIRIE
&&
SAASpecial weather statement, Jul 12, 10:21 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1021 AM CDT THU JUL 12 2007
OKZ065-066-070-071-121615-
MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-
1021 AM CDT THU JUL 12 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1115 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
MUSKOGEE AND SOUTHEASTERN OKFUSKEE
IN SOUTHEAST OKLAHOMA
MCINTOSH
AT 1021 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTH OF JAMESVILLE TO 8 MILES NORTHWEST
OF CLEARVIEW...MOVING EAST AT 30 MPH.
A LARGE PORTION OF SOUTHERN OKMULGEE...MUSKOGEE...SOUTHEASTERN
OKFUSKEE AND MCINTOSH COUNTIES WILL BE AFFECTED BY THESE STORMS
THROUGH 1115 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3578 9575 3530 9643 3530 9599 3519 9591
3534 9540 3531 9520 3544 9510 3581 9513Special weather statement, Jul 12, 11:10 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1110 AM CDT THU JUL 12 2007
ARZ010-OKZ068-069-072-121715-
ADAIR OK-CHEROKEE OK-SEQUOYAH OK-WASHINGTON AR-
1110 AM CDT THU JUL 12 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1215 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
WESTERN WASHINGTON
IN NORTHEAST OKLAHOMA
ADAIR
IN EAST CENTRAL OKLAHOMA
EASTERN CHEROKEE AND SEQUOYAH
AT 1110 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES SOUTH OF OAKS TO 2 MILES SOUTH OF
TAHLEQUAH TO 4 MILES SOUTHWEST OF VIAN...MOVING EAST AT 20 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...STILWELL...
BUNCH...BARON...CHRISTIE...PROCTOR...WESTVILLE...BALLARD...WATTS...
OAKS...SALLISAW...ROLAND...MC KEY...VIAN...BRUSHY...SHORT...MARBLE
CITY...BOX...TAHLEQUAH...COOKSON...ELDON...SCRAPER...LINCOLN...
MORROW...CLYDE...CANEHILL...SUMMERS...RHEA...VINEY GROVE...
CINCINNATI...WEDINGTON AND MARIETTA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3617 9487 3592 9504 3543 9508 3540 9446
3574 9449 3609 9428The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 6:40 AM CDT | Special Weather Statement | TSA | Osage | 65 min |
| Jul 12, 7:09 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 81 min |
| Jul 12, 7:18 AM CDT | Special Weather Statement | TSA | Nowata | 57 min |
| Jul 12, 7:27 AM CDT | Flash Flood Warning | TSA | Osage | 6 hr |
| Jul 12, 9:18 AM CDT | Special Weather Statement | TSA | Mayes | 57 min |
| Jul 12, 9:55 AM CDT | Special Weather Statement | TSA | Rogers, Wagoner | 35 min |
| Jul 12, 10:02 AM CDT | Special Weather Statement | TSA | Cherokee, Delaware | 58 min |
| Jul 12, 10:21 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 54 min |
| Jul 12, 10:34 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Wagoner | 26 min |
| Jul 12, 11:10 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Sequoyah | 65 min |
| Jul 12, 1:03 PM CDT | Special Weather Statement | TSA | LeFlore | 57 min |
| Jul 12, 12:02 PM CDT | Special Weather Statement | TSA | Carroll, Crawford, Franklin, Madison, Washington | 58 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.